# SDR PCAA0106058

- Difficulty date: June 20, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 19,879 hours, 21,343 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 734374D
- Part serial: 1666
- Condition: Cracked
- Location: Right #3
- Part time: 19,879 hours, 21,343 cycles
- Stage of operation: TX
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING TASK 2750/02, RIGHT OUTBOARD FLAP, INBOARD JACKSCREW STOP ASSEMBLY WAS FOUND CRACKED. CRACK VERIFIED USING EDDY CURRENT TESTING. ACTUATOR REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 27-52-24. CYCLED FLAPS SEVERAL TIMES. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
